# SDR AALA202307287888

- Difficulty date: July 25, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A320*
- Aircraft serial: 6973
- Aircraft time: 21,127 hours, 8,277 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Stuck
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID-LAVATORY DOOR DIFFICULT TO OPEN. RE-INSTALLED DOOR PER AMM 52-50-00.
